# SDR AALA20121010006

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 79,040 hours, 36,719 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: G04309129
- Condition: Faded
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PLACARDS ON EXTERIOR OF RIGHT OVERWING EXIT DOOR FADED AND UNREADABLE.  REPLACED PLACARDS.
